MathSciNet Relay Station
MathSciNet bibliographic data
MR2402572 (2009i:65169) 65M60 (35Q53 76B15 76M10)
Gu, Haiming; Chen, Ning Least-squares mixed finite element methods for the RLW equations. Numer. Methods Partial Differential Equations 24 (2008), no. 3, 749–758.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement